# SDR AALA202212069062

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 70,660 hours, 26,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED DOOR ASSIT BOTTLE IAW AMM 52-10-00.
